Nurofen Ibuprofen Tablets
Nurofen 200mg Tablets contain ibuprofen to provide relief from headache and migraine, dental pain, neuralgia, period pain, rheumatic, muscular and back pain, feverishness, the symptoms of cold and flu and the pain of non-serious arthritis.
Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) which provides relief by changing the body's response to pain, swelling and high temperature.
Adults, the elderly and children aged 12-18 years:
- Take 1 or 2 tablets with water, up to three times a day as required.
- Leave at least 4 hours between doses.
- Do not take more than 6 tablets in 24 hours.
If this product is required for more than 3 days in children aged 12-18 years and 10 days in adults or if symptoms worsen, consult your doctor.
- Active Ingredient: Ibuprofen 200mg.
- Other Ingredients: Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurylsulphate, Macrogol and Black Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol).
- Each 2 tablets contains approximately 1.1mmol (25.3mg) sodium. This needs to be taken into account by patients on a controlled sodium diet.
- If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
- Medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose. If you have heart problems, previously had a stroke or think that you might be at risk of these conditions (e.g. high blood pressure, diabetes or cholesterol or are a smoker), you should discuss your treatment with your doctor or pharmacist.
- Ibuprofen belongs to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that ibuprofen, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
- There is a risk or renal impairment in dehydrated children and adolescents.
Do not take Nurofen 200mg Tablets if you:
- Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
- Have ever had a stomach perforation, ulcer or bleeding.
- Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
- Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
- Are taking other NSAIDS.
- Are taking more than 75mg aspirin per day. If you are on low-dose aspirin (up to 75mg daily) talk to your doctor or pharmacist before taking this medicine.
- Have severe liver or kidney problems.
- Have heart problems, high blood pressure or blood coagluation disorder.
- Have breathing difficulties.
- Are in the last 3 months of pregnancy
- Are under 12 years old.
Take special care and check with a doctor or pharmacist before taking Nurofen 200mg Tablets if you:
- Have or have had asthma.
- Have kidney, heart, liver or bowel problems.
- Have high cholesterol or previously have had a hear attack or stroke.
- Have Systemic Lupus Erythematosus (SLE) - a condition of the immune system causing joint pain, skin changes and other organ disorders).
- Are a smoker.
- Are in the first six months of pregnancy or are breastfeeding.
Check with your pharmacist before taking Nurofen 200mg Tablets if you are taking any other mediciation, particularly:
- Corticosteroid tablets.
- Antibiotics (e.g. chloramphenicol or quinolones).
- Medicines to thin the blood or prevent clotting (e.g. warfarin).
- Heart stimulants (e.g. glycosides).
- Medicines to help you pass water (diuretics).
- Medicines to suppress the immune system (e.g. methotrexate, ciclosporine, tacrolimus).
- Medicines for mania or depression (e.g. lithium or SSRIs).
- Mifepristone (for pregnancy termination).
- HIV medicines (e.g. zidovudine).
Free standard UK Delivery on all orders over £40